RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 5, Pages 683–695 (Mi mz3077)  

This article is cited in 11 scientific papers (total in 11 papers)

Spherical convolution operators in spaces of variable Hölder order

B. G. Vakulov

Rostov State University

Abstract: In this paper, we study the images of operators of the type of spherical potential of complex order and of spherical convolutions with kernels depending on the inner product and having a spherical harmonic multiplier with a given asymptotics at infinity. Using theorems on the action of these operators in Hölder-variable spaces, we construct isomorphisms of these spaces. In Hölder spaces of variable order, we study the action of spherical potentials with singularities at the poles of the sphere. Using stereographic projection, we obtain similar isomorphisms of Hölder-variable spaces with respect to $n$-dimensional Euclidean space (in the case of its one-point compactification) with some power weights.

DOI: https://doi.org/10.4213/mzm3077

Full text: PDF file (535 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:5, 645–657

Bibliographic databases:

UDC: 517.518
Received: 07.08.2003

Citation: B. G. Vakulov, “Spherical convolution operators in spaces of variable Hölder order”, Mat. Zametki, 80:5 (2006), 683–695; Math. Notes, 80:5 (2006), 645–657

Citation in format AMSBIB
\Bibitem{Vak06}
\by B.~G.~Vakulov
\paper Spherical convolution operators in spaces of variable H\"older order
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 5
\pages 683--695
\mathnet{http://mi.mathnet.ru/mz3077}
\crossref{https://doi.org/10.4213/mzm3077}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2311582}
\zmath{https://zbmath.org/?q=an:1139.47027}
\elib{http://elibrary.ru/item.asp?id=9309624}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 5
\pages 645--657
\crossref{https://doi.org/10.1007/s11006-006-0185-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000243368900004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33845634432}


Linking options:
  • http://mi.mathnet.ru/eng/mz3077
  • https://doi.org/10.4213/mzm3077
  • http://mi.mathnet.ru/eng/mz/v80/i5/p683

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Almeida A., Samko S., “Embeddings of variable Hajłasz-Sobolev spaces into Hölder spaces of variable order”, J. Math. Anal. Appl., 353:2 (2009), 489–496  crossref  mathscinet  zmath  isi  elib  scopus
    2. Samko N., “Parameter depending almost monotonic functions and their applications to dimensions in metric measure spaces”, J. Funct. Spaces Appl., 7:1 (2009), 61–89  crossref  mathscinet  zmath  isi  elib  scopus
    3. B. G. Vakulov, E. S. Kochurov, “Operatory drobnogo integrirovaniya i differentsirovaniya peremennogo poryadka v prostranstvakh Geldera $H^{\omega(t,x)}$”, Vladikavk. matem. zhurn., 12:4 (2010), 3–11  mathnet
    4. Samko N., Samko S., Vakulov B., “Fractional integrals and hypersingular integrals in variable order Holder spaces on homogeneous spaces”, J. Funct. Spaces Appl., 8:3 (2010), 215–244  crossref  mathscinet  zmath  isi  elib  scopus
    5. B. G. Vakulov, E. S. Kochurov, N. G. Samko, “Zygmund-type estimates for fractional integration and differentiation operators of variable order”, Russian Math. (Iz. VUZ), 55:6 (2011), 20–28  mathnet  crossref  mathscinet
    6. Samko N., Vakulov B., “Spherical fractional and hypersingular integrals of variable order in generalized Holder spaces with variable characteristic”, Math. Nachr., 284:2-3 (2011), 355–369  crossref  zmath  isi  elib  scopus
    7. Diening L., Samko S.G., “On Potentials in Generalized Holder Spaces Over Uniform Domains in R-N”, Rev. Mat. Complut., 24:2 (2011), 357–373  crossref  mathscinet  zmath  isi  elib  scopus
    8. Samko S.G., “Potential Operators in Generalized Holder Spaces on Sets in Quasi-Metric Measure Spaces Without the Cancellation Property”, Nonlinear Anal.-Theory Methods Appl., 78 (2013), 130–140  crossref  mathscinet  zmath  isi  scopus
    9. Samko S., “Fractional Integration and Differentiation of Variable Order: an Overview”, Nonlinear Dyn., 71:4, SI (2013), 653–662  crossref  mathscinet  zmath  isi  scopus
    10. Rafeiro H., Samko S., “Fractional integrals and derivatives: mapping properties”, Fract. Calc. Appl. Anal., 19:3 (2016), 580–607  crossref  mathscinet  zmath  isi  elib  scopus
    11. Kokilashvili V. Meskhi A. Rafeiro H. Samko S., “Integral Operators in Non-Standard Function Spaces, Vol 1: Variable Exponent Lebesgue and Amalgam Spaces”, Integral Operators in Non-Standard Function Spaces, Vol 1: Variable Exponent Lebesgue and Amalgam Spaces, Operator Theory Advances and Applications, 248, Springer Int Publishing Ag, 2016, 1–567  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:383
    Full text:120
    References:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019